I recentl took some Pepto bismol max as directed..2 TBS every hr or so as need. I took a dose at 7pm, 8pm and 10pm. The only thing I had was an upset stomach. When I woke up, my stomach ache was worse, i felt nauseous and I had diarrhea ( which I didnt have before). Please help! Could it be that I took too much of it?
Indigestion is generally thought to be due to too much acid. However the cause is often too little acid, so, when an antacid is taken for relief, it makes the condition worse. The next time you have an upset stomach try taking one tablespoon of apple cider vinegar.
Nausea is common when lack of acid slows or halts digestion.
The other problem with antacids are that, though they can work for some immediate relief, the stomach needs acid to digest protein, and so antacids can have a rebound effect where the stomach produces more acid to compensate for the reduction. On the other hand, this also could have just been your digestive system getting rid of whatever was bothering it in the first place.
A tiny bit of baking soda in water helps with an upset stomach ...You would have to google to see what the ratio of baking soda to water is. I think its something like a quarter of a teaspoon to an 8 ounce glass of water, but I'm not sure, so its best to check it out for yourself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.